# SDR FDEA201106012069

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA70271
- Condition: Corroded
- Location: L51r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE CAC COMPT AT STA Y6-70 LONGERON 51R FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-21-01, REV 46. ORIGINAL THICKNESS : 0.063", MATERIAL REMOVED :   0.016" & REMAINING THICKNESS : 0.047" FOUND EXCEEDED LIMIT IAW SRM 53-00-00, FIG 205, REV 46. LONGERON REMOVED & TRIMMED OUT IAW SRM 53-00-05, FIG 202, REV 46.  HFEC INSP C/OUT ON TRIMMED AREA FOUND NO CRACK. LONGERON & REPAIR SPLICE FABRICATED IAW SRM 53-00-05, FIG 202 REV 46 AND INSTALLED.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
